# SDR CALA2024051701493

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 55,518 hours, 34,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227904520451
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT UPPER FRAME IS GOUGED BY LINER HARDWARE.  RMVD AND RPLD RH EMERGENCY EXIT UPPER FRAME IAW A319 SRM 51-42- 11-001 AND A319 SRM 51-72-11-911-001.
